# SDR ASOA2014041410354

- Difficulty date: March 19, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 33,523 hours, 30,250 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND AFT OF APU EXHAUST BELOW APU SHEILD 21 INCHES BELOW.  DENT FOUND AFT OF APU EXHAUST BELOW APU SHIELD 21" BELOW.  COMPLIED WITH REO 601R-53-61-5242, REV P1 DATED MAR 27, 2014.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.
